Toeplitz operators on Bergman spaces and Hardy multipliers

Volume 204 / 2011

Wolfgang Lusky, Jari Taskinen Studia Mathematica 204 (2011), 137-154 MSC: Primary 47B35; Secondary 46E15. DOI: 10.4064/sm204-2-3

Abstract

We study Toeplitz operators $T_a$ with radial symbols in weighted Bergman spaces $A_\mu ^p$, $1 < p < \infty $, on the disc. Using a decomposition of $A_\mu ^p$ into finite-dimensional subspaces the operator $T_a$ can be considered as a coefficient multiplier. This leads to new results on boundedness of $T_a$ and also shows a connection with Hardy space multipliers. Using another method we also prove a necessary and sufficient condition for the boundedness of $T_a$ for $a$ satisfying an assumption on the positivity of certain indefinite integrals.

Authors

  • Wolfgang LuskyFB 17, Mathematik und Informatik
    Universität Paderborn
    D-33098 Paderborn, Germany
    e-mail
  • Jari TaskinenDepartment of Mathematics and Statistics
    University of Helsinki
    P.O. Box 68
    FI-00014 Helsinki, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image